Alert archive / Colorado / High Wind Watches in 2011
High Wind Watch 3, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Apr 28, 2011, 4:17 AM MDT for 9 counties in Colorado. It took effect at Apr 29, 2011, 6:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 4:17 AM MDT (10:17 UTC)
- In effect from
- Apr 29, 2011, 6:00 AM MDT
- Expired
- Apr 28, 2011, 8:38 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.3 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2820 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985 WWUS75 KPUB 281017 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 417 AM MDT THU APR 28 2011 COZ072>075-078>080-086>088-281630- /O.NEW.KPUB.HW.A.0003.110429T1200Z-110430T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE... RYE...GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD 417 AM MDT THU APR 28 2011 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...WET MOUNTAIN VALLEY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR EXTENDING FROM JUST SOUTH OF PUEBLO...TO THE COLORADO NEW MEXICO BORDER. * CAUSE AND TIMING...AN APPROACHING STORM SYSTEM WILL SPREAD STRONG AND POTENTIALLY DAMAGING WINDS ACROSS THE AREA ON FRIDAY. * WIND...SOUTHWEST WINDS 30 TO 45 MPH. GUSTS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS...WITH GUSTS UP TO 80 MPH POSSIBLE ACROSS THE MOUNTAINS. * IMPACT...DANGEROUS CROSS WINDS WILL BE POSSIBLE ALONG INTERSTATE 25 AND OTHER NORTH SOUTH ORIENTED ROADWAYS IN THE AREA. WINDS THIS STRONG MAY ALSO CAUSE POWER DISRUPTIONS AND DOWN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
3 follow-up statements
999 WWUS75 KPUB 281249 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 649 AM MDT THU APR 28 2011 COZ072>075-078>080-086>088-281900- /O.CON.KPUB.HW.A.0003.110429T1200Z-110430T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE... RYE...GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD 649 AM MDT THU APR 28 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS... WET MOUNTAIN VALLEY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR EXTENDING FROM JUST SOUTH OF PUEBLO...TO THE COLORADO NEW MEXICO BORDER. * CAUSE AND TIMING...AN APPROACHING STORM SYSTEM WILL SPREAD STRONG AND POTENTIALLY DAMAGING WINDS ACROSS THE AREA ON FRIDAY. * WIND...SOUTHWEST WINDS 30 TO 45 MPH. GUSTS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS...WITH GUSTS UP TO 80 MPH POSSIBLE ACROSS THE MOUNTAINS. * IMPACT...DANGEROUS CROSS WINDS WILL BE POSSIBLE ALONG INTERSTATE 25 AND OTHER NORTH SOUTH ORIENTED ROADWAYS IN THE AREA. STRONG WINDS MAY ALSO CAUSE POWER DISRUPTIONS AND DOWN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
867 WWUS75 KPUB 281818 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO ISSUED BY NATIONAL WEATHER SERVICE DENVER CO 1218 PM MDT THU APR 28 2011 COZ072>075-078>080-086>088-290400- /O.CON.KPUB.HW.A.0003.110429T1200Z-110430T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE... RYE...GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD 1218 PM MDT THU APR 28 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS... WET MOUNTAIN VALLEY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR EXTENDING FROM JUST SOUTH OF PUEBLO...TO THE COLORADO NEW MEXICO BORDER. * CAUSE AND TIMING...AN APPROACHING STORM SYSTEM WILL SPREAD STRONG AND POTENTIALLY DAMAGING WINDS ACROSS THE AREA ON FRIDAY. * WIND...SOUTHWEST WINDS 30 TO 45 MPH. GUSTS UP TO 60 MPH WILL BE POSSIBLE ACROSS THE LOWER ELEVATIONS...WITH GUSTS UP TO 80 MPH POSSIBLE ACROSS THE MOUNTAINS. * IMPACT...DANGEROUS CROSS WINDS WILL BE POSSIBLE ALONG INTERSTATE 25 AND OTHER NORTH SOUTH ORIENTED ROADWAYS IN THE AREA. STRONG WINDS MAY ALSO CAUSE POWER DISRUPTIONS AND DOWN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE MOUNTAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 50 MPH OR GUSTS TO AT LEAST 75 MPH. A HIGH WIND WATCH IS ISSUED FOR THE PLAINS OR HIGH VALLEYS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
017 WWUS75 KPUB 290238 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 838 PM MDT THU APR 28 2011 COZ072>075-078>080-086>088-291000- /O.UPG.KPUB.HW.A.0003.110429T1200Z-110430T0100Z/ /O.NEW.KPUB.HW.W.0007.110429T1200Z-110430T0000Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA... STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE... RYE...GREENHORN MTN...PUEBLO...WALSENBURG...TRINIDAD 838 PM MDT THU APR 28 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS... WET MOUNTAIN VALLEY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR EXTENDING FROM JUST SOUTH OF PUEBLO...TO THE COLORADO NEW MEXICO BORDER. * CAUSE AND TIMING...AN APPROACHING STORM SYSTEM WILL SPREAD STRONG AND POTENTIALLY DAMAGING WINDS ACROSS THE AREA ON FRIDAY. * WIND...SOUTHWEST TO WEST 30 TO 45 MPH. GUSTS UP TO 65 MPH WILL BE POSSIBLE...ESPECIALLY ACROSS THE LOWER ELEVATIONS OF HUERFANO...WESTERN LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES...WITH GUSTS IN EXCESS OF 80 MPH POSSIBLE ACROSS THE MOUNTAINS. * IMPACT...DANGEROUS CROSS WINDS WILL BE POSSIBLE ALONG INTERSTATE 25 AND OTHER NORTH SOUTH ORIENTED ROADWAYS IN THE AREA. STRONG WINDS MAY ALSO CAUSE POWER DISRUPTIONS AND DOWN TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Apr 27, 6:07 PM MDT, 10 hours 10 minutes earlier.
Area forecast discussion, Apr 27, 6:07 PM MDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 607 PM MDT WED APR 27 2011 .UPDATE... UPDATED TO ADD THE MENTION OF THUNDERSTORMS OUT ALONG THE KANSAS BORDER FOR THIS EVENING. LATEST RADAR IMAGERY INDICATES A THUNDERSTORM MOVING SOUTH NEAR EADS. EXPECT WEAK INSTABILITY TO PRODUCE OCCASIONAL WEAK THUNDERSTORMS WITH PEA SIZE HAIL BEING THE MAIN THREAT. EXPECT ANY THUNDERSTORMS TO DISSIPATE AFTER SUNSET WITH CLEARING CONDITIONS OVERNIGHT. NO OTHER CHANGES TO THE FORECAST AT THIS TIME. MOZLEY && .PREV DISCUSSION... /ISSUED 329 PM MDT WED APR 27 2011/ SHORT TERM... (TONIGHT AND THURSDAY) ..QUIET WEATHER ON THURSDAY... UPPER LOW IS NOW PULLING AWAY EWD INTO KS. MODEL FORECASTS PRETTY MUCH ON TARGET IN SHOWING ISOLD TO SCT SHOWERS THIS AFTERNOON CONTINUING OVR THE ERN PLAINS...BUT NAM WAS NOT QUITE FAR ENOUGH WEST WITH THE CONVECTION. CURRENTLY SOME LIGHT RAIN/SNOW FALLING IN N TELLER COUNTY WITH PERSISTENT SHOWERS DEVELOPING OVR THE CARRYALLS. EXPECT AT LEAST SOME ISOLD SHOWERS TO CONTINUE THROUGH SUNSET AS MID LEVEL LAPSE RATES REMAIN QUITE STEEP...SO WILL HOLD ON TO LOW POPS FOR THE PLAINS AND ERN MTNS THROUGH EARLY EVE. SHOULD CLEAR UP PRETTY NICELY TONIGHT...AND WITH WINDS RELAXING IT WILL BE A CHILLY NIGHT WITH LOWS FALLING BELOW FREEZING FOR MOST SPOTS ON THE PLAINS. TOMORROW...LOOKS LIKE A BEAUTIFUL SPRING DAY WITH PLENTY OF SUNSHINE...SEASONABLY WARM TEMPS...AND GENERALLY LIGHT WINDS. 44 LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) WINDS INCREASE AND GRADUALLY BECOME MORE SOUTHWESTERLY THURSDAY NIGHT INTO FRIDAY AS STRONG/COLD UPPER TROUGH DIGS TOWARD THE CENTRAL ROCKIES. LEE TROUGH DEEPENS NEAR THE KS BORDER FRI MORNING AND REMAINS THERE THROUGH THE DAY...LEAVING MOST OF SOUTHERN COLORADO IN A DRY AND DEEPLY MIXED AIR MASS. WEATHER CONDITIONS LOOK CRITICAL FOR A FIRE WEATHER HIGHLIGHT...MAIN QUESTION IS FUELS...WHICH HAVE MOISTENED SOMEWHAT. AT THIS POINT...WILL HOIST A FIRE WEATHER WATCH FOR THE SAN LUIS VALLEY AND MOST OF THE EASTERN PLAINS...WHERE PRECIP HAS BEEN FAIRLY LIGHT AND SPOTTY THE PAST FEW DAYS. LEFT PALMER DIVIDE AND EASTERN MOUNTAINS OUT OF THE WATCH...AS THESE AREAS HAVE SEEN ACCUMULATING SNOW THE PAST 48 HOURS. COLD FRONT RACES SOUTH THROUGH ALL OF THE AREA FRIDAY NIGHT...AS UPPER TROUGH CONTINUES TO DIG INTO THE GREAT BASIN. EXPECT CLOUDS AND SHOWERS TO SPREAD FROM NORTH TO SOUTH BEHIND THE FRONT FROM LATE FRIDAY NIGHT THROUGH SATURDAY...WITH POTENTIAL FOR SOME HEAVIER PRECIP (0.50-0.75 INCHES) ALONG AND WEST OF I-25 AS WINDS TURN TO THE NORTHEAST THROUGH A FAIRLY DEEP LAYER AND STRONG DYNAMIC LIFT MOVES OVERHEAD. MAY NEED A WINTER WEATHER HIGHLIGHT FOR PORTIONS OF THE CENTRAL AND EASTERN MOUNTAINS IF LATEST MODEL QPFS ARE CORRECT...AS VERY COLD AIR AT 700 MB WILL PUSH THE SNOW LEVEL TO 6000 FEET OR LOWER BY SATURDAY EVENING. PRECIP COULD HOLD ON THROUGH SUNDAY...AS MODELS KEEP A GOOD DEAL OF ENERGY IN THE BACKSIDE OF THE TROUGH...WHILE LOW LEVEL WINDS REMAIN WEAK UPSLOPE. BEGAN TO RAMP UP POPS THROUGH SUN OVER MUCH OF THE AREA...AND COOLED TEMPS BOTH SAT/SUN. WILL LIKELY NEED A FROST/FREEZE HIGHLIGHT SUN/MON MORNINGS OVER THE PLAINS...WITH MINS WELL INTO THE 20S POSSIBLE IF CLOUDS CLEAR BY MON MORNING. PATTERN RETURNS TO WARM...BREEZY AND DRY MON-WED...WITH A GRADUAL RECOVERY IN TEMPS TOWARD SEASONAL NORMALS BY MID-WEEK. --10 AVIATION...A FEW LINGERING SHOWERS THIS AFTERNOON THRU EARLY EVE...BUT SHOULD STAY VFR FOR MOST AREAS. WILL CLEAR OUT TONIGHT AND NO REAL AVN CONCERNS THRU TOMORROW WITH GENERALLY LIGHT WINDS AND CLEARING SKIES. 44 && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR COZ224-227>237. && 88/34
Hazardous weather outlook, Apr 27, 6:16 PM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 616 PM MDT WED APR 27 2011 COZ058>089-093>099-290030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 616 PM MDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT WEAK THUNDERSTORMS HAVE DEVELOPED OVER KIOWA COUNTY THIS EVENING AND WILL TRACK SOUTH ACROSS THE FAR EASTERN PLAINS. PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. EXPECT THUNDERSTORMS TO DISSIPATE AROUND SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY AND WARMER WEATHER IS PROJECTED TO OCCUR OVER THE REGION THURSDAY AND FRIDAY...WITH GUSTY SOUTHWEST TO WEST WINDS DEVELOPING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM FRIDAY INTO FRIDAY NIGHT. WINDS WILL GUST UP TO 35 TO 40 MPH ACROSS THE PLAINS...AND 50 TO 70 MPH AT TIMES ACROSS THE MOUNTAINS FROM FRIDAY INTO FRIDAY NIGHT. THESE CONDITIONS COMBINED WITH UNSEASONABLY WARM TEMPERATURES AND LOW MINIMUM RELATIVE HUMIDITY VALUES...MEANS THAT HIGH FIRE DANGER WILL BE A THREAT ONCE AGAIN...ESPECIALLY FOR THOSE AREAS THAT RECEIVED LOWER AMOUNTS OF PRECIPITATION DURING THE PAST FEW DAYS. AS THE NEXT VIGOROUS UPPER LEVEL STORM SYSTEM IMPACTS REGION THIS WEEKEND...SEVERAL INCHES OR MORE OF ACCUMULATING SNOW WILL BE POSSIBLE OVER PORTIONS OF THE INTERSTATE 25 CORRIDOR...ESPECIALLY WESTERN SECTIONS...THE TELLER COUNTY/NORTHERN EL PASO COUNTY REGION...THE SOUTHEASTERN MOUNTAINS AND PORTIONS OF THE CENTRAL AND WESTERN MOUNTAINS. ALSO...FREEZE HIGHLIGHTS MAY BECOME NECESSARY OVER THE INTERSTATE 25 CORRIDOR SUNDAY MORNING...MAY 1ST AND THEN AGAIN MONDAY MORNING...MAY 2ND AS UNSEASONABLY COOL TO COLD EARLY MAY MINIMUM TEMPERATURES DEVELOP THANKS TO A STRONG SURFACE HIGH SETTLING INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 88/34
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:48 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 6 more | 29 hr |
Nearby
High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.